# SDR AALA201705059048

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 66,880 hours, 8,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 9g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9G EMERGENCY LIGHT WAS FOUND INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-05.
